# SDR 97ZZZX191

- Difficulty date: December 18, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N775EA
- Make and model: Cessna T207
- Aircraft serial: 20700162
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Part number: 12124096
- Condition: Cracked
- Location: Tail Cone
- Part time: 11,000 hours
- Component: 12128581
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND 3 CRACKS IN BULKHEAD AND 4 IN BULKHEAD DOUBLER.  INSPECTION AND REPLACEMENT OF PARTS DONE IAW AD 72-07-09 AND CESSNA SE 72-3 AND SE 72-29.
